MURAL - Maynooth University Research Archive Library

    Items where Author is "Arismendi Zambrano, Juan"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: 2021 | 2019 | 2016 | 2014 | 2013
    Number of items: 10.


    Broda, Simon A. and Arismendi Zambrano, Juan (2021) On quadratic forms in multivariate generalized hyperbolic random vectors. Biometrika, 108 (2). pp. 413-424. ISSN 1464-3510


    Arismendi Zambrano, Juan (2019) Higher-Order Tail Moments in Asset-Pricing Theory. In: Handbook of Global Financial Markets. World Scientific, Singapore, pp. 689-741. (Unpublished)


    Arismendi Zambrano, Juan and Kimura, Herbert (2016) Monte Carlo Approximate Tensor Moment Simulations. Numerical Linear Algebra with Applications, 23 (5). pp. 825-847. ISSN 1099-1506

    Arismendi Zambrano, Juan and De Genaro, Alan (2016) A Monte Carlo Multi-Asset Option Pricing Approximation for General Stochastic Processes. Chaos, Solitons & Fractals, 88. pp. 75-99. ISSN 0960-0779

    Arismendi Zambrano, Juan and Broda, Simon A. (2016) Multivariate Elliptical Truncated Moments. Working Paper. SSRN.

    Arismendi Zambrano, Juan and Back, Janis and Prokopczuk, Marcel and Paschke, Raphael and Rudolf, Markus (2016) Seasonal Stochastic Volatility: Implications for the pricing of commodity options. Journal of Banking and Finance, 66. pp. 53-65. ISSN 0378-4266

    Tsukahara, Fábio Yasuhiro and Kimura, Herbert and Sobreiro, Vinicius Amorim and Arismendi Zambrano, Juan (2016) Validation of default probability models: A stress testing approach. International Review of Financial Analysis, 47. pp. 70-85. ISSN 1057-5219

    Sobreiro, Vinicius Amorim and da Costa, Thiago Raymon Cruz Cacique and Nazário, Rodolfo Toríbio Farias and Lima e Silva, Jéssica and Filho, Marcius Correia Lima and Kimura, Herbert and Arismendi Zambrano, Juan (2016) The profitability of moving average trading rules in BRICS and emerging stock markets. North American Journal of Economics and Finance, 38. pp. 86-101. ISSN 1062-9408


    Arismendi Zambrano, Juan and Prokopczuk, Marcel (2014) A moment-based analytic approximation of the risk-neutral density of American options. Applied Mathematical Finance, 23 (6). pp. 409-444. ISSN 1350-486X


    Arismendi Zambrano, Juan (2013) Multivariate truncated moments. Journal of Multivariate Analysis, 117. pp. 41-75. ISSN 0047-259X

    This list was generated on Wed Jul 17 23:07:02 2024 UTC.